Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 75, Issue 4, 2000
Metadata
 

Hausdorff dimension and conformal dynamics II: Geometrically finite rational maps
Curtis T. McMullen
pp. 535–593
Abstract | Full-Text PDF (628 KB) | Metadata

Asymptotic degeneration of representations of quivers
V. Strassen
pp. 594–607
Abstract | Full-Text PDF (320 KB) | Metadata

Strong approximation for Zariski dense subgroups over arbitrary global fields
Richard Pink
pp. 608–643
Abstract | Full-Text PDF (540 KB) | Metadata

Geometry for palindromic automorphism groups of free groups
Henry H. Glover and C. A. Jensen
pp. 644–667
Abstract | Full-Text PDF (441 KB) | Metadata

Weierstrass representation of Lagrangian surfaces in four-dimensional space using spinors and quaternions
Frédéric Hélein and P. Romon
pp. 668–680
Abstract | Full-Text PDF (304 KB) | Metadata

Symplectic invariants of elliptic fixed points
K. F. Siburg
pp. 681–700
Abstract | Full-Text PDF (368 KB) | Metadata

Rigidity of quasi-isometries for some hyperbolic buildings
Marc Bourdon and H. Pajot
pp. 701–736
Abstract | Full-Text PDF (479 KB) | Metadata